# SDR ASAA2013120596855

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 313A1380119
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, OTBD MID-FAIRING SIDE LINK MISSING ONE NUTPLATE.  STRUCTURE UNDER NUTPLATE FOUND TO HAVE CHAFING AND IS OUT OF LIMITS.  LOCATED AND DRILLED NEW NUTPLATE IAW SRM 54-50-71-1A-1, FIG 101, 51-40-05-0G-0  AND AMM 51-21-21-307-014.
